# SDR CALA2014031700338

- Difficulty date: March 16, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N14242
- Make and model: Boeing 737824
- Aircraft serial: 28805
- Aircraft time: 47,398 hours, 16,788 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 56250
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SPT AFT RT EMERGENCY DOOR LT INOPERATIVE.  R & R BATTERY PACK M1672.  PERFORMED EMERGENCY LIGHTS OPERATIONAL CHECK FOR AFT RT DOOR ESCAPE SLIDE LIGHT GOOD IAW AMM 33-51-06.
